# SDR DALA2025051203647

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 79,025 hours, 37,128 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Slip Joint
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SHIP 3251 DISC: TAXING OUT AT SLC -AIR LWING LEAK- COMPLIED WITH ECAM AND RESET ENG 1 BLEED MESSAGE CLEARED, DISCONTINUED. C/A: PERFORMED T/S IAW A320 TSM 36-22-00-810-801-A. FOUND PYLON PNEUMATIC SLIP JOINT LEAKING DIRECTLY ONTO PYLON BLEED LOOP. REMOVED AND REPLACED LT PYLON PNEUMATIC SLIP JOINT DUCT AND SEALS IAW A320 AMM 36-11. OPS/LEAK CHECK SATISFACTORY. (LP: 6988380)
